# SDR 2001UALA00508

- Difficulty date: April 15, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Aircraft time: 61,988 hours, 35,684 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271611
- Condition: Failed
- Location: Nr 3 Engine
- Component: 39271611
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CLIMBING THROUGH 8000 FEET FROM MIA.  *S/D*  REPLACED NR 3 13TH STAGE MOD VALVE.  OPERATIONS CHECK NORMAL, NO FURTHER PROBLEMS REPORTED.
